advertisement
Question
Posted by: nikki | 2007/03/18

stopping

I was given my pill at a free clinic without any tests or through examination and not as much information as i would have liked - and i asked a lot of questions. I've now been taking it for just over a month, but while taking it i've experienced horrible nausea which at first i put down to being sick - i was sick for 3 weeks. I'd like to stop taking the pill immediatly, but i'm not certain if this is the best course of action, please advice. I will be seeing a gynea at the end of this week.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you wait till you have seen your gynaecologist. It is not advisable to stop the Pill in the middle of a pack. Nausea can be a side effect when starting the Pill. It often gets better with time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement